Get your Health question answered in 3 easy steps

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am worried about my pregnany, please help

dear doctor me n my fiance never had sex but he had the condom on and it broke near the vagina he did not ejaculate i washed it off and the next morning he did some rough masturbation to me and i bled for a min i guess i took an ipill that day . i had abdominal pain more towards the right side it was dull sometimes little sharp bearable type sometimes i get it near uterus this for for a week bt was not continuous and now since yesterday i started my periods or some vaginal bleeding i dont know i expect periods after ten days but now im worried about the whole thing i took a pregnancy test and it was negative i really hope its not any kind of abnormal preg please help doctor i feel depressed i want to live im not understanding what is wrong with me please and i just finished my period a day or two before we met that is before this incident please help is it ectopic pregnancy as i have abdominal pain since ten days and now bleeding i dont know if it is spotting or periods please help me and tell me the other symptoms more about ectopic pregnancy
Fri, 29 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
General & Family Physician 's  Response
Dear,after taking an I pill it is obvious that you are going to have withdrawal bleeding like periods.When you have your periods pregnancy is out of question.Again in first 3-4 days after completion of your periods chances of pregnancy are very less.So I think there is no reason to worry.If you miss your periods than only the question of pregnancy arises.But please take care that any form of penetrative act even without ejaculation inside can carry risk of pregnancy.So condom is must.bye and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello doctor actly i had a sex wid my husband on 10 may and my periods was on 29 april to 2 may.....n on diz month i missed my periods then i took my slit test i showed me a ligt line on T n dark line on C so i took yesterday unwanted kit like i took d large medicine 24 hrs before then tommrow after having 24 hrs i took 2 small medicne in my vagina n there was no sign of pain then i tokk 2 more small medicne given in kit after 1 hour still nothing happend only yelloish liquid is out sometimes....what should i do????plz help

doctor1 MD

Hello Doctor, Greeting!! After 3 days my wife will be 8 month pregnant .she is having severe tooth pain due to cavity. Today we went to Dentist, as per Dentist we need to consult first gynecologist for medicine, then only treatment can be started. May be tooth will be extracted, Pls. suggest

doctor1 MD

Okay so Im taking birth control. On and off for about a year. I have usually always been on time with starting a new pack etc. This time though I didnt get my new pack until 3 days, almost 4 pills late :/ I just took the 3 i missed as soon as I got the pack and then took another one at the time i usually take my pills. Probably wasnt the best idea but I didnt know what else to do. Well, i think on my sheet that came with the pills it said to wait a week if you miss more than 3 so me and my boyfriend did the pull out method for 5 or so days and I guess he messed up countin cause we had unprotected sex less than 7 days later. A couple days after I had some really think, not cottage cheese like, white discharge. I was cramping really bad. I havent been feeling very good since, my immune system seems kinda weak right now and I think Im running a LITTLE fever. I am supposed to get my period next week and im cramping again. I usually dont cramp though. Is there anyway I could be pregnant?

Recent questions on Back pain

doctor1 MD

Hi, I am Santanu, Male, 32, 84 Kgs. I have a pain in my back that I think is associated with Kidney. Experiencing this for last 6 months, since I started losing weight from 103 kgs. This is a dull ache. A certain numbness. Have it in both sides. more prominent in my right kidney than the left. Had done a blood urea and a USG. both came normal. that was 4 months earlier. I have been drinking 5-6 litres of water. But the discomfort has not disappeared.

doctor1 MD

hi doctor, my mom face the issue of kidney stone before 6 months. she took medicines it looked like k.. but now suddenly she is facing the issue of stomach pain continued with back pain also.. previously she had pain left side of the kidney and now she had that pain in right side of the kidney.. when we palnned to take CT scan. that report says that she had a renal calculi in right side of the kidney nad mild seperation and prominence of the left pelvicalceal system is noted. can u please tell me whats the actual problem is?

doctor1 MD

My age 53, female, height 5.1 feet weight 70. Having cough frequently . used to take Asthalin for the last two years. This time I am taking 4mg in the morning and 4 mg in the night Now a cough is controlled to 90 % But since yesterday I got back pain. Is it due to Asthalin?

doctor1 MD

I have sciatica, fibromyalgia, bulging disc @ L4-5, degenerative disc disease, severe nerve damage. Question is .. constant diarrhea, I have to wear an adult diaper because of 'leakage', but also I seem to keep getting kidney infections, burning when I urinate, severe lower back pain, nausea. Any ideas on what all this could be? please... I probably misspelled some of this. I apologize

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?